Is this my Thyroid

Can somebody please advice me I feel dreadful. I have severe backache Nausea, bloating muscle weakness, and night sweats. Have been off my NDT for two months now due to long wait for script from USA,, which has finally arrived today in the mail. I imagine the hold up was due to Christmas postage. My Dr has suggested I have a scan if no improvement in next couple of day's but I am holding off as I believe this is possible due to my thyroid having no help for two month's. Has anybody else had this problem ? I also have lower stomach cramps.

Would appreciate any help, or input. My TSH level was 10.5 Australian guidlines for normal levels are 4.5

7 Replies

  • I do not think there is any doubt about it, do you? Not sure how you have managed to function at all. Start the NDT and watch yourself improve and make sure you never go that long without it again...

  • Hi hennerton,

    thank you for your prompt reply. I have been feeling so anxious about all of this as I have been like this for almost six day's. I had to stop my last med's due to a really negative reaction to them, hence the delay in finding something else and waiting for delivery. I have ordered Thyro- Gold, will start this first thing in the morning. I believe it should be taken on an empty stomach. Again, thank you so much for your reply I was feeling so desperate, and unwell.

  • I am wondering if your previous negative reaction to NDT was to do with low Vitamins and minerals such as iron, Ferretin, VitD, B12 and Folate. Are these all optimal and not just floundering around the bottom of the range? Do get them tested if you are not sure, as you need to ensure there is no other reason for a bad reaction this time. Good Luck!

  • I also have night sweats, muscle pain and back pain and my tsh is around 6. Just started thyroxine hopefully this will help. Your complaints are probably because you stopped your meds

  • I was hoping it was that and nothing more sinister.

  • I was also very worried. they tested me for almost everything in the last 1 year, all kinds of diseases, infections etc. Everything came back normal except thyroid antibodies. I believe either that is the cause or adrenalin issues due to decreasing thyroid hormones.

  • Yes, It is frightening when you feel so unwell, and especially when they can't find the cause. I have experienced much the same as you in the last twelve month's. Being Cealiac makes It even more difficult as this has many symptoms also. You can't compare Riches with good health, I know I would take good Health any day.

You may also like...